English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49200/83641 (59%)
造訪人次 : 7096954      線上人數 : 37
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27498


    題名: Anyon equation on a torus
    作者: 何俊麟;Ho, Choon-lin;Hosotani, Yutaka
    貢獻者: 淡江大學物理學系
    日期: 1992-09-20
    上傳時間: 2009-12-31 10:12:46 (UTC+8)
    出版者: World Scientific Publishing
    摘要: Starting from the quantum field theory of nonrelativistic matter on a torus interacting with Chern-Simons gauge fields, we derive the Schrödinger equation for an anyon system. The nonintegrable phases of the Wilson line integrals on a torus play an essential role. In addition to generating degenerate vacua, they enter in the definition of a many-body Schrödinger wave function in quantum mechanics, which can be defined as a regular function of the coordinates of anyons. It obeys a non-Abelian representation of the braid group algebra, being related to Einarsson’s wave function by a singular gauge transformation.
    關聯: International Journal of Modern Physics A 7(23), pp.5797-5381
    DOI: 10.1142/S0217751X92002647
    顯示於類別:[物理學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    0KbUnknown219檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋